RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 288, Number 5, Pages 1054–1058 (Mi dan8553)  

This article is cited in 1 scientific paper (total in 2 paper)

MATHEMATICS

On the Grothendieck problem of profinite completions of groups

V. P. Platonov, O. I. Tavgen'

Institute of Mathematics, Academy of Sciences Byelorussian SSR, Minsk

Full text: PDF file (673 kB)

Bibliographic databases:
UDC: 512.54
Received: 28.10.1985

Citation: V. P. Platonov, O. I. Tavgen', “On the Grothendieck problem of profinite completions of groups”, Dokl. Akad. Nauk SSSR, 288:5 (1986), 1054–1058

Citation in format AMSBIB
\Bibitem{PlaTav86}
\by V.~P.~Platonov, O.~I.~Tavgen'
\paper On the Grothendieck problem of profinite completions of groups
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 288
\issue 5
\pages 1054--1058
\mathnet{http://mi.mathnet.ru/dan8553}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=852649}
\zmath{https://zbmath.org/?q=an:0614.20016}


Linking options:
  • http://mi.mathnet.ru/eng/dan8553
  • http://mi.mathnet.ru/eng/dan/v288/i5/p1054

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. A. Zalesskii, O. I. Tavgen', “Closed orbits and finite approximability with respect to conjugacy of free amalgamated products”, Math. Notes, 58:4 (1995), 1042–1048  mathnet  crossref  mathscinet  zmath  isi
    2. S. I. Adian, E. I. Zel'manov, G. A. Margulis, S. P. Novikov, A. S. Rapinchuk, L. D. Faddeev, V. I. Yanchevskii, “Vladimir Petrovich Platonov (on his 60th birthday)”, Russian Math. Surveys, 55:3 (2000), 601–610  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:86
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020